# SDR V0XD20190423001

- Difficulty date: April 17, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 36,553 hours, 27,465 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R3177457
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MOTOR OUTBD BRACKET CRACKED.  CORRECTIVE ACTION: REMOVED AND REPLACED PAX DOOR MOTOR OUTBD BRACKET (P/N:601R317745-7) IAW CRJ700 SRM 51-42-06.
